# SDR DALA2024120211381

- Difficulty date: November 25, 2024
- Submitted: December 2, 2024
- Operation: Air carrier
- Aircraft: N130DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50049
- Aircraft time: 12,413 hours, 5,781 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Door Emerg Light
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR EXTERIOR DOOR EMERGENCY LIGHT. EXTERIOR EMERGENCY LIGHTS SYSTEMS - DOOR EMERGENCY LIGHTS. R/R AFT EXTERIOR EMERGENCY LIGHT PER A220 AMP 33-55, OPS CHK NORMAL . NEEDS SEALANT (544558). APPLIED SEALANT PER A220 AMP 33-55. MEL/PLACARD REMOVED NO "M" PROCEDURES. (LP# 5804868)
